# SDR HALA2019040500172

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,723 hours, 4,101 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tee Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TRAILING EDGE RHS #2 T CHORD SUSPECT CORROSION AROUND FASTENER HOLES.  #2 RHS VERT FIN T/E T-CHORD CORROSION BLENDED BEYOND LIMITS IAW  
HAL A330 SRM 51-74-00 REV 98.01. CHORD REPLACED IAW HAL A330 SRM 51-42-11, REV 98.01 AND AIRBUS DWG F553 71707, ISSUE P. JOB NOW COMPLETE.
